i have just started on midodrine to help with my POTs condition I have been on it 3 weeks now but since starting it I feel continuously tired, I have lost my appetite, I have a continuous headache and feel quite down and can not get up and going which is not normally like me at all, I have also had some of the other side effects as well but not so worried about them, just want to know is this normal, if so how long does it last as I am really thinking about stopping it as although the alternate of passing out is not much better at least I felt semi ok before taking it , please help regards Pauline x
You didn't mention what dosage you're on or if you're taking Florinef with it or salt loading with a lot of water and electrolyte drinks. Midodrine did not do much for me, and I was taking 10 mg/3 times a day along with 10 mg of Adderall 3/day. I have recently started on Northera, which is a replacement drug for Midodrine, and so far it's looking good. My schedule has me titrating up by 100 mg 3/day every week. I am now at the 300 mg 3/day level. The first week was full of headaches, but they are gone now. My doctor at Mayo Clinic ordered them for me, but if you're interested, you can contact Northera/Lundbeck Labs by just looking up Northera online. They are also covering all of my $1,000 co-pay!
- Midodrine Information for Consumers
- Midodrine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Midodrine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Postural Orthostatic Tachycardia Syndrome - I am post mitrol valve repair by 4 years, developed some
Posted 9 Feb 2010 • 1 answer
Posted 16 Mar 2010 • 5 answers
Posted 20 Mar 2012 • 2 answers
Posted 20 May 2014 • 2 answers
Posted 15 Sep 2015 • 2 answers